On the perturbation of multiconfiguration wave functions

Research output: Article

68 Citations (Scopus)

Abstract

The possibility of using a simple formalism for the perturbative correction of multireference wave functions that may have an arbitrary nature is addressed. This formalism is based on the simple zero order Hamiltonian, and it involves neither a preliminary diagonalization nor an averting procedure. Projected determinants serve as basis functions in the N-electron space. The overlap between these determinants is handled analytically.

Original languageEnglish
Pages (from-to)1922-1928
Number of pages7
JournalJournal of Chemical Physics
Volume119
Issue number4
DOIs
Publication statusPublished - júl. 22 2003

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'On the perturbation of multiconfiguration wave functions'. Together they form a unique fingerprint.

  • Cite this